Alert archive / Georgia / River Flood Warnings in 2015
River Flood Warning 107, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Dec 1, 2015, 3:17 PM EST for Forsyth County, Fulton County, Georgia. It took effect at Dec 2, 2015, 7:00 PM EST. It was in force for 34 hr.
The area
The outline as issued.
The facts
- Issued
- Dec 1, 2015, 3:17 PM EST (20:17 UTC)
- In effect from
- Dec 2, 2015, 7:00 PM EST
- Expired
- Dec 4, 2015, 5:00 AM EST
- In force
- 34 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Forsyth County, GA, Fulton County, GA
The radar
The Atlanta radar (KFFC), 83 km from the middle of the area, began a volume at 20:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Big Creek near Alpharetta (APHG1). The gauge peaked at 5.26 ft at Dec 2, 2015, 2:00 PM EST.
- Action stage
- 6 ft
- Minor stage
- 7 ft
- Moderate stage
- 11 ft
- Major stage
- 13 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02335700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
056
WGUS42 KFFC 012017
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
317 PM EST TUE DEC 1 2015
...The National Weather Service in Peachtree City has issued a Flood
Warning for the following creek in Georgia...
Big Creek near Cumming affecting Forsyth County
Big Creek near Alpharetta affecting Forsyth and Fulton Counties
.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.
The latest stage data was furnished in cooperation with the United
States Geological Survey.
&&
GAC117-021017-
/O.NEW.KFFC.FL.W.0106.151202T1206Z-151203T0138Z/
/CMGG1.1.ER.151202T1206Z.151202T1500Z.151202T1938Z.UU/
317 PM EST TUE DEC 1 2015
The National Weather Service in Peachtree City has issued a
* Flood Warning for
The Big Creek near Cumming.
* From Wednesday morning until Wednesday evening.
* At 245 PM Tuesday the stage was 1.3 feet...and steady.
* Minor flooding is forecast.
* Flood stage is 6 feet.
* Forecast to rise above flood stage by Wednesday morning and continue
to rise to near 6.6 feet by noon on Wednesday. The creek will
fall below flood stage by Wednesday afternoon.
* At 7 feet...Minor flooding continues to expand into the natural
flood plain of the creek upstream and downstream from the gage at
Atlanta Highway or Georgia Highway 9. Large portions of the
sidewalk and boardwalk of the Big Creek Greenway will be flooded.
The areas under the Georgia 400 Highway and McFarland Road will be
covered with around two feet of water. A portion of the sidewalk
under Majors Road will be covered with around 3 feet of water.
&&
LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
3410 8425 3411 8424
$$
GAC117-121-021017-
/O.NEW.KFFC.FL.W.0107.151203T0000Z-151204T1000Z/
/APHG1.1.ER.151203T0000Z.151203T0600Z.151204T0400Z.NO/
317 PM EST TUE DEC 1 2015
The National Weather Service in Peachtree City has issued a
* Flood Warning for
The Big Creek near Alpharetta.
* From Wednesday evening until late Thursday night.
* At 245 PM Tuesday the stage was 2.8 feet...and steady.
* Minor flooding is forecast.
* Flood stage is 7 feet.
* Forecast to rise above flood stage by Wednesday evening and continue
to rise to near 7.3 feet by early Thursday morning. The creek will
fall below flood stage by Thursday evening.
* At 7 feet...Flood Stage is reached. Minor flooding of woodlands
and fields begin along the creek between Cumming in Forsyth
County...to Alpharetta and Roswell in North Fulton County.
Flooding starts to effect portions of The Big Creek Greenway near
Alpharetta and some portions may become closed with around one foot
of water...especially upstream and downstream from the gage on
Kimball Bridge Road and near Rock Hill Park. Portions of the YMCA
Campground off Preston Ridge Road will begin to flood.
&&
LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
3404 8433 3407 8427
$$
161 follow-up statement
863
WGUS82 KFFC 020251
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
951 PM EST TUE DEC 1 2015
...The Flood Warning is cancelled for the following rivers in
Georgia...
Big Creek near Alpharetta affecting Forsyth and Fulton Counties
...The Flood Warning continues for the following rivers in Georgia...
Lookout Creek near New England affecting Dade and Hamilton
Counties
Conasauga River near Eton affecting Murray and Whitfield Counties
Coahulla Creek near Keiths Mill near Dalton affecting Whitfield
County
...The Flood Warning continues for the following rivers in Georgia...
West Chickamauga Creek near Fort Oglethorpe affecting Catoosa and
Hamilton Counties
Big Creek near Cumming affecting Forsyth County
GAC047-TNC065-021651-
/O.CON.KFFC.FL.W.0102.151203T0000Z-151203T1800Z/
/WCKG1.1.ER.151203T0000Z.151203T0600Z.151203T1200Z.UU/
951 PM EST TUE DEC 1 2015
The Flood Warning continues for
The West Chickamauga Creek near Fort Oglethorpe.
* From tomorrow evening until Thursday afternoon.
* At 9PM Tuesday the stage was 8.0 feet...and rising.
* Nonflood flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast to rise above flood stage by tomorrow evening and continue
to rise to near 11.1 feet by early Thursday morning.The river will
fall below flood stage by Thursday morning.
* At 11.0 feet...Flood Stage is reached. Minor flooding begins of
woodlands and fields near the creek upstream and downstream from
the gage on the Georgia Highway 146 or Cloud Springs Road bridge.
Minor flooding of the creek can also be expected further downstream
as it crosses the Tennessee border into the south East Ridge area.
* This crest compares to a previous crest of 11.2 feet on Mar 7 2011.
&&
LAT...LON 3492 8526 3500 8523 3499 8516 3486 8524
$$
GAC083-TNC065-021651-
/O.EXT.KFFC.FL.W.0103.151202T0518Z-151203T0717Z/
/ENGG1.1.ER.151202T0518Z.151202T1200Z.151203T0117Z.UU/
951 PM EST TUE DEC 1 2015
...Flood Warning extended until late Wednesday night...The Flood
Warning continues for
The Lookout Creek near New England.
* From after midnight tomorrow until late Wednesday night.
* At 9PM Tuesday the stage was 11.0 feet...and rising.
* Nonflood flooding is occurring and Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast to rise above flood stage by after midnight tomorrow and
continue to rise to near 13.0 feet by tomorrow morning.The river
will fall below flood stage by tomorrow evening.
* At 13.0 feet...Minor flooding expands along Sells Lane in
Trenton...Mason Road near Rising Fawn...and Creek Road near New
England. All these roads will be closed. Also minor flooding
expands much further downstream as the creek crosses the Tennessee
border into the Tiftona area.
* This crest compares to a previous crest of 13.0 feet on Nov 11 2009.
&&
LAT...LON 3503 8539 3502 8533 3484 8545 3471 8549
3473 8556 3487 8553
$$
GAC213-313-021651-
/O.EXT.KFFC.FL.W.0104.151202T1627Z-151203T1638Z/
/ETNG1.1.ER.151202T1627Z.151202T2200Z.151203T1038Z.NO/
951 PM EST TUE DEC 1 2015
...Flood Warning extended until Thursday morning...The Flood Warning
continues for
The Conasauga River near Eton.
* From tomorrow late morning until Thursday morning.
* At 9PM Tuesday the stage was 9.7 feet...and rising.
* Nonflood flooding is occurring and Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast to rise above flood stage by tomorrow late morning and
continue to rise to near 12.4 feet by tomorrow afternoon.The river
will fall below flood stage by Thursday morning.
* At 12.0 feet...Minor flooding of woodlands...pasture and fields
begins along the river...upstream and downstream from the gage on
Georgia Highway 286 or Dawnville Road.
* This crest compares to a previous crest of 12.4 feet on Sep 7 2011.
&&
LAT...LON 3473 8489 3499 8485 3499 8475 3491 8480 3472 8483
$$
GAC313-021651-
/O.EXT.KFFC.FL.W.0105.151202T0351Z-151203T1546Z/
/CHCG1.1.ER.151202T0351Z.151202T1400Z.151203T0946Z.UU/
951 PM EST TUE DEC 1 2015
...Flood Warning extended until Thursday morning...The Flood Warning
continues for
The Coahulla Creek near Keiths Mill near Dalton.
* From tonight until Thursday morning.
* At 9PM Tuesday the stage was 15.6 feet...and rising.
* Nonflood flooding is occurring and Minor flooding is forecast.
* Flood stage is 16.0 feet.
* Forecast to rise above flood stage by tonight and continue to rise
to near 16.8 feet by tomorrow late morning.The river will fall
below flood stage by Thursday morning.
* At 16.0 feet...Minor flooding begins. Pasture and fields
upstream...right and left bank from the Keiths Mill Road bridge...
and downstream on the left bank begin to flood.
* This crest compares to a previous crest of 16.9 feet on Mar 25 2013.
&&
LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
3480 8488 3474 8486
$$
GAC117-021651-
/O.CON.KFFC.FL.W.0106.151202T1206Z-151203T0138Z/
/CMGG1.1.ER.151202T1206Z.151202T1500Z.151202T1938Z.UU/
951 PM EST TUE DEC 1 2015
The Flood Warning continues for
The Big Creek near Cumming.
* From tomorrow morning until Wednesday evening.
* At 8PM Tuesday the stage was 1.7 feet...and rising.
* Nonflood flooding is occurring and Minor flooding is forecast.
* Flood stage is 6.0 feet.
* Forecast to rise above flood stage by tomorrow morning and continue
to rise to near 6.6 feet by tomorrow late morning.The river will
fall below flood stage by tomorrow early afternoon.
* At 7.0 feet...Minor flooding continues to expand into the natural
flood plain of the creek upstream and downstream from the gage at
Atlanta Highway or Georgia Highway 9. Large portions of the
sidewalk and boardwalk of the Big Creek Greenway will be flooded.
The areas under the Georgia 400 Highway and McFarland Road will be
covered with around two feet of water. A portion of the sidewalk
under Majors Road will be covered with around 3 feet of water.
* This crest compares to a previous crest of 6.6 feet on Feb 2 2011.
&&
LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
3410 8425 3411 8424
$$
GAC117-121-020321-
/O.CAN.KFFC.FL.W.0107.000000T0000Z-151204T1000Z/
/APHG1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
951 PM EST TUE DEC 1 2015
The Flood Warning is cancelled for
The Big Creek near Alpharetta.
* This takes affect immediately.
* At 8PM Tuesday the stage was 2.9 feet...and rising.
* Flood stage is 7.0 feet.
* The creek/river will continue to rise but is expected to stay below
flood stage.
* At 7.0 feet...Flood Stage is reached. Minor flooding of woodlands
and fields begin along the creek between Cumming in Forsyth
County...to Alpharetta and Roswell in North Fulton County.
Flooding starts to effect portions of The Big Creek Greenway near
Alpharetta and some portions may become closed with around one foot
of water...especially upstream and downstream from the gage on
Kimball Bridge Road and near Rock Hill Park. Portions of the YMCA
Campground off Preston Ridge Road will begin to flood.
* This crest compares to a previous crest of 7.0 feet on Oct 5 2015.
&&
LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
3404 8433 3407 8427
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Dec 1, 2:36 PM EST, 41 minutes earlier.
Area forecast discussion, Dec 1, 2:36 PM EST, 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 236 PM EST TUE DEC 1 2015 .SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/... FLOOD WATCH REMAINS IN EFFECT FOR MOST OF NORTH GA THRU 7PM WEDNESDAY. SEE HYDROLOGY SECTION FOR ADDITIONAL DETAILS. ACTIVE/SOGGY SHORT TERM IN STORE. STRONG...NEARLY STACKED...CLOSED LOW OVER THE MIDWEST WILL BE RESPONSIBLE FOR PUSHING A COLD FRONT ACROSS THE CWA DURING THE SHORT TERM. RADAR IMAGERY REVEALS A BROAD SWATH OF LIGHT TO MODERATE RAIN ALONG AND AHEAD OF THIS FRONT...SOME OF WHICH HAS BEEN AFFECTING FAR N GA FOR MOST OF THE DAY ALREADY. RADAR TRENDS ALSO SHOWING PRECIP FILLING IN ACROSS ALABAMA...AS CONSTANT FLUX OF TROPICAL PACIFIC MOISTURE AIDS IN ISENTROPIC UPGLIDE ALONG THE BOUNDARY. WITH INCREASING JET SUPPORT AND MID LEVEL HEIGHT FALLS...RAIN WILL BE ABLE TO SUSTAIN ITSELF THRU THE PERIOD. CHANCES WILL GRADUALLY INCREASE FROM NW TO SE THIS AFTERNOON AND EVENING WITH ONE MORE NIGHT OF MILD LOW TEMPERATURES. MINIMAL INSTABILITY WILL KEEP THUNDER OUT OF THE FORECAST. COLD FRONT/RAIN SHIELD WILL BE SLOW TO MOVE SOUTH OVERNIGHT TONIGHT INTO WEDNESDAY. HIGHEST RAIN CHANCES OVERNIGHT WILL BE ACROSS NORTH GA...INCLUDING THE ATL METRO. MODELS INDICATE A WEAK SFC LOW AND ENHANCED MID LEVEL MOISTURE PLUME DEVELOPING IN THE NORTHERN GULF ON WEDNESDAY...SENDING A SECONDARY SURGE OF PRECIP ACROSS THE STATE. THIS WILL LIKELY AFFECT THE CENTRAL PORTION OF THE CWA WHERE IT WILL MERGE WITH THE COLD FRONT. RAIN WILL END FROM NW TO SE DURING THE DAY WEDNESDAY AND SHOULD BE OUT OF OUR HAIR BY 06Z THURS. SFC HIGH PRESSURE BUILDING IN BEHIND THE FRONT WILL QUICKLY CLEAR THINGS OUT AND BRING PLEASANT...ALBEIT COOLER... WEATHER TO THE AREA GOING INTO THE LONG TERM. KOVACIK .LONG TERM /THURSDAY THROUGH TUESDAY/... ONLY TWEAKS TO THE LONG TERM BASED ON THE LASTEST GUIDANCE. THERE ARE SIGNIFICANT DIFFERENCES BETWEEN THE GFS AND EUROPEAN AFTER SUNDAY WITH THE GFS MUCH WETTER. BDL PREVIOUS DISCUSSION... PRECIPITATION WEDNESDAY EVENING WILL BE CONFINED TO THE SOUTHEASTERN THIRD OF THE FORECAST AREA...AND SHOULD BE ENDING FAIRLY QUICKLY EVEN THERE. PRIMARY MEDIUM RANGE MODELS HAVE CONTINUED THE DRY TREND FROM THURSDAY THROUGH THE MAJORITY OF THIS EXTENDED FORECAST PERIOD...AND I HAVE WITHDRAWN THE LOW-SCALE POPS WE HAVE BEEN CARRYING THURSDAY THROUGH SUNDAY NIGHT. GFS AND ECMWF REMAIN FAIRLY SIMILAR CONCERNING THE SURFACE PATTERN THROUGH THIS FORECAST WITH A LARGE RIDGE OF HIGH PRESSURE DEVELOPING OVER AND DOMINATING THE EASTERN THIRD OF THE COUNTRY. THE LARGER SCALE NATURE OF THE UPPER PATTERN IS SIMILAR BETWEEN THEM AS WELL...BUT THE FINER DETAILS REMAIN CHAOTIC. BOTH ARE INDICATING THAT ENOUGH MOISTURE RETURNS TO THE REGION AS THE SURFACE RIDGE WEAKENS EARLY NEXT WEEK...ALLOWING LOW POPS TO CREEP BACK INTO THE PICTURE. 20 && .HYDROLOGY... THE MAIN WEATHER FOCUS WILL BE THE SLOW MOVING COLD FRONT MOVING THROUGH NORTH GA TONIGHT. A SERIES OF UPPER LEVEL DISTURBANCES WILL PASS OVER AND PARALLEL TO THE FRONT. THIS PATTERN COMBINED WITH OROGRAPHIC LIFT AND TRAINING ECHOES WILL PRODUCE PERIODS OF HEAVY RAIN OVER PORTIONS OF NORTH GA THROUGH WEDNESDAY MORNING. WPC QPF AROUND TWO INCHES TENDS TO BLEND THE MAJOR SYNOPTIC AND HI- RES MODEL 24HR QPF THROUGH 00Z THU. ISOLATED HIGHER AMOUNTS NEAR THREE INCHES WILL BE POSSIBLE IN THE RIDGELINES OF NORTH GA. HAVE ACCEPTED THE COMPROMISE OF AMOUNTS AND HEAVY RAIN LOCATIONS AS FAR SOUTH AS NORTH FULTON AND DEKALB COUNTIES. STILL LOOKING FOR AROUND 1.5 INCHES OF RAIN TO CAUSE THE BIG CREEK TO REACH FLOOD STAGE FROM CUMMING TO ALPHARETTA. CONTINUE TO EXPECT LOCALIZED STREET FLOODING DUE TO CLOGGED DRAINS FROM LEAF DEBRIS. SEVERAL OTHER NORTHWEST GA CREEK AND RIVER FORECAST POINTS WILL REACH OR EXCEED FLOOD STAGE BY A FOOT OR TWO. 16 && .AVIATION... 18Z UPDATE... VFR CONDITIONS CURRENTLY PREVAIL ACROSS ATL...MCN...AND CSG WHILE AHN HAVING TROUBLE BREAKING LIFR CONDITIONS WITH LINGERING WEDGE FRONT ENTRENCHED ACROSS NE GA. WITH COLD FRONT APPROACHING FROM THE WEST...EXPECT CIGS TO GRADUALLY LOWER TO MVFR THIS EVENING AND THEN IFR OVERNIGHT ACROSS ATL AND MVFR ACROSS MCN/CSG TOMORROW MORNING. S/SE WINDS WILL VEER TO THE SW OVERNIGHT TONIGHT AND TOMORROW WITH SPEEDS 5-10KTS. RAIN SHOULD EXIT ALL SITES BY 00Z THURS. //ATL CONFIDENCE...18Z UPDATE... MEDIUM ON ALL ELEMENTS KOVACIK && .PRELIMINARY POINT TEMPS/POPS... ATHENS 58 63 40 56 / 70 70 10 0 ATLANTA 57 61 39 54 / 80 80 10 0 BLAIRSVILLE 53 56 33 51 / 100 90 5 0 CARTERSVILLE 55 58 36 52 / 90 90 5 0 COLUMBUS 61 66 43 58 / 40 60 10 0 GAINESVILLE 55 60 39 53 / 90 90 10 0 MACON 60 67 43 59 / 30 60 20 0 ROME 54 59 36 52 / 100 90 5 0 PEACHTREE CITY 58 62 39 55 / 70 70 10 0 VIDALIA 63 72 47 62 / 10 60 30 0 && .FFC WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH THROUGH WEDNESDAY EVENING FOR THE FOLLOWING ZONES: BANKS...BARTOW...CATOOSA...CHATTOOGA...CHEROKEE...COBB...DADE... DAWSON...DEKALB...FANNIN...FLOYD...FORSYTH...GILMER...GORDON... GWINNETT...HALL...HARALSON...LUMPKIN...MURRAY...NORTH FULTON... PAULDING...PICKENS...POLK...TOWNS...UNION...WALKER...WHITE... WHITFIELD. && SHORT TERM...KOVACIK LONG TERM....BDL AVIATION...KOVACIK HYDROLOGY...FRANTZ
Hazardous weather outlook, Dec 1, 10:40 AM EST, 4 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1040 AM EST TUE DEC 1 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-021100- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1040 AM EST TUE DEC 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ...HEAVY RAIN COULD PRODUCE FLOODING ACROSS NORTH GEORGIA THIS AFTERNOON AND TONIGHT... RAIN CONTINUES TO SPREAD ACROSS NORTH GEORGIA AND WILL CONTINUE THROUGH TONIGHT. SOME OF THIS RAIN COULD BE HEAVY AND THEREFORE A FLOOD WATCH IS IN EFFECT FOR MUCH OF NORTH GEORGIA. SEE THE LATEST FLOOD WATCH STATEMENT /ATLFFAFFC/ FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... A FLOOD WATCH HAS BEEN ISSUED FOR A LARGE PORTION OF NORTH GEORGIA IN EFFECT THROUGH 7 PM WEDNESDAY EVENING. PERIODS OF MODERATE TO OCCASIONALLY HEAVY RAINFALL ACROSS FAR NORTH GEORGIA WEDNESDAY MAY RESULT IN FLOODING ON CREEKS...STREAMS AND RIVERS...AS WELLS AS LOCALIZED FLOODING OF ROADWAYS...ACROSS PORTIONS OF NORTH GEORGIA. THE MAIN AREA OF CONCERN IS GENERALLY ALONG AND NORTH OF A LINE FROM BUCHANAN THROUGH ATLANTA AND LAWRENCEVILLE TO HOMER. ANYONE WITH INTERESTS ACROSS THIS PORTION OF NORTH GEORGIA SHOULD CONTINUE TO MONITOR FUTURE FORECASTS FOR THE LATEST INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED...BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF FLOODING THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 1, 2:55 PM EST | River Flood Warning | FFC | Catoosa | 60 hr |
| Dec 1, 2:55 PM EST | River Flood Warning | FFC | Dade | 38 hr |
| Dec 1, 3:10 PM EST | River Flood Warning | FFC | Murray, Whitfield | 60 hr |
| Dec 1, 3:10 PM EST | River Flood Warning | FFC | Whitfield | 4 days |
| Dec 1, 3:17 PM EST | River Flood Warning | FFC | Forsyth | 29 hr |
| Dec 1, 4:51 PM EST | Areal Flood Warning | FFC | Catoosa, Chattooga, Dade, Fannin, Floyd, Gilmer and 7 more | 24 hr |
Nearby
River Flood Warnings in Georgia, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.